# SDR AALA971632

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 720F SHEAR TIE CORRODED BETWEEN STR 27 AND STR 26R.  FABRICATED DOUBLER, TREATED AND PRIMED, INSTALLED WITH HI-LOCKS.  REPAIR PER SRM 53-10-4, PAGE 43, FIGURE 11.  TST:  62,059.  CYCLES,  43,852.  (X)
